# SDR AALA20140805001

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 67,262 hours, 34,959 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 5940405503
- Condition: Unsecure
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN ON TAKEOFF.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND AUXILIARY POWER UNIT OIL CAP NOT SECURE & APU OIL INGESTION.  PLACARDED APU INOPERATIVE IAW MEL 49-01.  ACCOMPLISHED PACK BURN IAW MCM 21-92-12.  REPLACED APU ON 08/05/2014.
